# SDR DALA2019090305145

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 88,835 hours, 40,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 658, L/P 6149422) EMERGENCY LIGHT BEZEL BROKEN AT ROW 22 DEF. R/R LIGHT BEZEL AS NEEDED.
